# SDR UPS97824300

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 280-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LONGERON 33A HAS PITTED CORROSION, FROM FUSELAGE STATION 280 TO FUSELAGE STATION 340.  MECHANICALLY REMOVED CORROSION IAW ENGINEERING FILE NUMBER DC8- 53-1920.
